# SDR ASAA2021041934836

- Difficulty date: April 19, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 39,717 hours, 11,761 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RH HORIZONTAL STAB LOWER SKIN INB SIDE OF RIB STA 111.10 12-IN FORWARD REAR SPAR GROUNDED - YES. CUTOUT DAMAGED PART FABRICATED,LOCATED,DRILLED & INSTALLED NEW REPAIR PARTS IAW B737-800 SRM 55-10-01-2R-11 REPAIR 11THIS IS A CAT B REPAIR WITH A REPEAT INSPECTION OF 9,000 FLIGHT CYCLES INTERVAL AND 56,000 TOTAL FLIGHT CYCLES THRESHOLD TOTAL TIME OF SERVICE 39717.9 TOTAL CYCLE 11,761
